共 50 条
- [1] ALGEBRA OF DISTRIBUTIONS ON AN OPEN INTERVAL [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1972, 19 (01): : A154 - &
- [2] ANALYZING OPEN BIRTH INTERVAL DISTRIBUTIONS [J]. POPULATION STUDIES-A JOURNAL OF DEMOGRAPHY, 1984, 38 (03): : 473 - 478
- [4] ‘Closed Interval Process Algebra’ versus ‘Interval Process Algebra’ [J]. Acta Informatica, 2001, 37 : 467 - 509
- [8] ALGEBRA OF STOCHASTIC DISTRIBUTIONS [J]. IZVESTIYA VYSSHIKH UCHEBNYKH ZAVEDENII MATEMATIKA, 1982, (11): : 59 - 67
- [9] An interval algebra for indeterminate time [J]. SEVENTEENTH NATIONAL CONFERENCE ON ARTIFICIAL INTELLIGENCE (AAAI-2001) / TWELFTH INNOVATIVE APPLICATIONS OF ARTIFICIAL INTELLIGENCE CONFERENCE (IAAI-2000), 2000, : 470 - 475
- [10] A diagrammatic notation for interval algebra [J]. THEORY AND APPLICATION OF DIAGRAMS, PROCEEDINGS, 2000, 1889 : 471 - 474